MathSciNet Relay Station
MathSciNet bibliographic data
MR1917811 35J60 (35B65 35J25)
Athreya, Siva On a singular semilinear elliptic boundary value problem and the boundary Harnack principle. Potential Anal. 17 (2002), no. 3, 293–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement